You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Counterexample to Perez's Generalization of the Shannon-McMillan Theorem
J. C. Kieffer
The Annals of Probability
Vol. 1, No. 2 (Apr., 1973), pp. 362-364
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2959503
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A counterexample is given to a result of Perez which makes a statement about the convergence of a sequence of logarithms of Radon-Nikodym derivatives. The result, if true, would have been a generalization of the Shannon-McMillan theorem of information theory.
The Annals of Probability © 1973 Institute of Mathematical Statistics